Skip Navigation LinksHome > Journals > Journal of Vibration Testing and System Dynamics > Access Full Text
Journal of Vibration Testing and System Dynamics

JVTSD Volume 3, Issue 1

  • Front/Back Materials
Download PDF
  • Displacement Limiters as Instigators of Large Amplitude Vibrations in Lightly Damped Systems

pp. 1-8 | DOI: 10.5890/JVTSD.2019.03.001

Z.C. Feng, Yuyi Lin

Abstract | Access Full Text
  • Energy Harvesting Performance of Lead-free Piezoelectric Ceramics Bimorphs with Transverse Mode

pp. 9-22 | DOI: 10.5890/JVTSD.2019.03.002

Shang Wang, Turki Alghamdi, Zengmei Wang, and Fengxia Wang

Abstract | Access Full Text
  • Influence of Duct Joint on Modal Parameters of Rectangular Duct

pp. 23-37 | DOI: 10.5890/JVTSD.2019.03.003

Nagaraja Jade, V. Nidheesh, B. Venkatesham

Abstract | Access Full Text
  • Flow-induced Vibrations of two Staggered Circular Cylinders at Low Reynolds Number

pp. 39-53 | DOI: 10.5890/JVTSD.2019.03.004

Ze-Hua Ye, Xu Sun, Jia-Zhong Zhang

Abstract | Access Full Text
  • On Experimental Periodic Motions in a Duffing Oscillatory Circuit

pp. 55-70 | DOI: 10.5890/JVTSD.2019.03.005

Yu Guo, Albert C.J. Luo, Zeltzin Reyes, Abigail Reyes, Rojitha Goonesekere

Abstract | Access Full Text
  • Periodic Motion for an Oblique Impact System with Single Degree of Freedom

pp. 71-89 | DOI: 10.5890/JVTSD.2019.03.006

Xiaowei Tang, Xilin Fu, Xiaohui Sun

Abstract | Access Full Text
  • The Trajectory Tracking Control of fixed-wing UAV with Self-organizing Fuzzy Neural Network to Identify and Compensate the Modelling Uncertainties

pp. 91-106 | DOI: 10.5890/JVTSD.2019.03.007

Yu Tang, Lijia Cao, Da Lin

Abstract | Access Full Text